MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Catalog Number 02-012-44-2013
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Swelling/ Edema (4577); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a legal filing that a female patient who had an initial right knee implant procedure on (b)(6) 2013, claimed she sustained injuries resulting from her knee prosthesis, and was revised approximately 8 years and 8 months post her initial procedure.No further information known.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision for cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
No device return anticipated due to this being a legal case.
 
Additional Manufacturer Narrative
Additional information- a2, b1, b5, b6, d4 all, d10, e3, g4 510k, h4, h6.Type of investigation, investigation findings, investigation conclusions, h7, & h9.D10.Concomitants: optetrak logic femoral component (02-010-01-0320, 2811278).Optetrak logic tibial tray (02-012-41-2010, 2487165).Exactech patella 3 peg (200-02-32, 2776640).H6.Investigation results-the revision reported may have been the result of malalignment between the femoral and tibial components, third body wear, patient-related conditions, instability, or any combination of these possibilities, which led to wear of the polyethylene insert.However, this cannot be confirmed as the device was not returned for evaluation and images of the explanted device and pre-revision radiographs were not provided.These devices are for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
Additional information-revision operative report of (b)(6) 2022-postoperative diagnosis: failed right total knee replacement secondary to wear of the bearing surface.Patient came to physician due to increasing swelling.Exam suggested hypertrophic synovitis with large synovial effusion.Synovial fluid was aspirated and showed white blood cell count was low with predominantly lymphocytes and monocytes.During surgery, exuberant synovitis with significant synovial lining hypertrophy.Tibial polyethylene insert was removed and inspected and there was moderate wear of both the medial and lateral articular surfaces.No complications.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, e1, e2, e3, h3, h6 - health effect - clinical code, medical device problem code, component code, type of investigation, h7 and h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may have resulted from malalignment between the femoral and tibial components, third body wear, patient-related conditions, instability, or any combination of these possibilities, which led to wear of the polyethylene insert.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15346924
Report Number1038671-2022-01010
Device Sequence Number14711843
Product Code JWH
UDI-Device Identifier10885862173492
UDI-Public10885862173492
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2021
Device Catalogue Number02-012-44-2013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer08/04/2023
04/09/2026
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date08/08/2023
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; UNK.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexFemale